# SDR UALA2010061402087

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 78,380 hours, 12,725 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057LR02
- Part serial: 138
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG LIGHT ILLUMINATED WHEN IT SHOULD BE EXTINGUISHED. NO CORRESPONDING EICAS MSG.  REPLACED MFQ PROCESSOR. NEW PART BAD FROM STOCK, FUEL CONFIG LIGHT COMES ON.  REMOVED NEW PART AND REINSTALLED PREVIOUS PN WITH ORIGINAL PROBLEM FUEL QTY AND TOTAL ON BOTH CDU'S BLANKED OUT. CONFIRMED BY MX'S 123409 AND 97409.
